# SDR DALA2017041303029

- Difficulty date: April 12, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN SEAT TRACK 26 AT BS 540 HAS EXCESSIVE WEAR.  MAINTENANCE REPAIRED THE SEAT TRACK IAW SRM 53-00-52, REPAIR 3.
